BROWSE

Related Scientist

CTPU's photo.

CTPU
순수물리이론 연구단
more info

ITEM VIEW & DOWNLOAD

The large D limit of planar diagrams

Cited 0 time in webofscience Cited 0 time in scopus
10 Viewed 0 Downloaded
Title
The large D limit of planar diagrams
Author(s)
Frank Ferrari
Publication Date
2019-04
Journal
Annales de l Institut Henri Poincare d, v.6, no.3, pp.427 - 448
Publisher
EUROPEAN MATHEMATICAL SOC
Abstract
We show that in O(D) invariant matrix theories containing a large number D of complex or Hermitian matrices, one can define a D → ∞ limit for which the sum over planar diagrams truncates to a tractable, yet non-trivial, sum over melon diagrams. In particular, results obtained recently in SYK and tensor models can be generalized to traditional, string-inspired matrix quantum mechanical models of black holes. © European Mathematical Society.
URI
https://pr.ibs.re.kr/handle/8788114/9747
DOI
10.4171/AIHPD/76
ISSN
2308-5827
Appears in Collections:
Center for Fundamental Theory(순수물리이론 연구단) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse